RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prog. Math., 2017, Volume 324, Pages 99–129 (Mi pma1)  

Spectral Sequences for Cyclic Homology

D. Kaledin

Steklov Mathematics Institute, 8 Gubkina st., Moscow, 119991, Russia

Abstract: We prove the non-commutative Hodge-to-de Rham Degeneration Conjecture of Kontsevich and Soibelman.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


DOI: https://doi.org/10.1007/978-3-319-59939-7_3


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pma1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019